Mehmet Zeki Sarikaya
Mehmet Zeki Sarikaya
Düzce University Art and Sciences Faculty, Department of Mathematics
duzce.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Hermite–Hadamard’s inequalities for fractional integrals and related fractional inequalities
MZ Sarikaya, E Set, H Yaldiz, N Başak
Mathematical and Computer Modelling 57 (9-10), 2403-2407, 2013
5872013
On some Hadamard-type inequalities for h-convex functions
MZ Sarikaya, A Saglam, H Yildirim
J. Math. Inequal 2 (3), 335-341, 2008
2622008
On new inequalities of Simpson’s type for s-convex functions
MZ Sarikaya, E Set, ME Ozdemir
Computers & Mathematics with Applications 60 (8), 2191-2199, 2010
1662010
On some new inequalities of Hadamard type involving h-convex functions
MZ Sarikaya, E Set, ME Ozdemir
Acta Math. Univ. Comenian.(NS) 79 (2), 265-272, 2010
1562010
On the Ostrowski type integral inequality.
MZ Sarikaya
Acta Mathematica Universitatis Comenianae. New Series 79 (1), 129-134, 2010
1392010
(k, s)-Riemann-Liouville fractional integral and applications
MZ Sarikaya, Z Dahmani, ME KIRIS, F Ahmad
Hacettepe Journal of Mathematics and Statistics 45 (1), 77-89, 2016
1352016
On the generalization of some integral inequalities and their applications
MZ Sarikaya, N Aktan
Mathematical and computer Modelling 54 (9-10), 2175-2182, 2011
1332011
Some new Hadamard type inequalities for co-ordinated m-convex and (α, m)-convex functions
ME Özdemir, E Set, SET Erhan
Hacettepe Journal of Mathematics and Statistics 40 (2), 219-229, 2011
1292011
On new inequalities via Riemann-Liouville fractional integration
MZ Sarikaya, H Ogunmez
Abstract and applied analysis 2012, 2012
1212012
New some Hadamard's type inequalities for co-ordinated convex functions
MZ Sarikaya, E Set, ME Ozdemir, SS Dragomir
arXiv preprint arXiv:1005.0700, 2010
1202010
New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex
MW Alomari, M Darus, SS Dragomir
Tamkang Journal of Mathematics 41 (4), 353-359, 2010
118*2010
On new Hermite Hadamard Fejér type integral inequalities
MZ Sarikaya
Stud. Univ. Babes-Bolyai Math 57 (3), 377-386, 2012
1142012
Generalized Ostrowski type inequalities for local fractional integrals
M Sarikaya, H Budak
Proceedings of the American Mathematical Society 145 (4), 1527-1538, 2017
102*2017
On new inequalities of Hermite–Hadamard–Fejér type for convex functions via fractional integrals
E Set, İ İşcan, MZ Sarikaya, ME Özdemir
Applied Mathematics and Computation 259, 875-881, 2015
852015
New inequalities of Ostrowski's type for s-convex functions in the second sense with applications
E Set, ME Ozdemir, MZ Sarikaya
arXiv preprint arXiv:1005.0702, 2010
852010
The Hermite-Hadamard's inequality for some convex functions via fractional integrals and related results
E Set, MZ Sarikaya, ME Özdemir, H Yıldırım
Journal of Applied Mathematics, Statistics and Informatics 10 (2), 69-83, 2014
722014
On generalized Grüss type inequalities for k-fractional integrals
E Set, M Tomar, MZ Sarikaya
Applied Mathematics and Computation 269, 29-34, 2015
712015
On Hermite-Hadamard type inequalities for Riemann-Liouville fractional integrals
MZ Sarikaya, H Yildirim
Miskolc Mathematical Notes 17 (2), 1049-1059, 2016
692016
On the Hermite–Hadamard-type inequalities for co-ordinated convex function via fractional integrals
MZ Sarıkaya
Integral Transforms and Special Functions 25 (2), 134-147, 2014
682014
Extensions of certain integral inequalities on time scales
UM Özkan, MZ Sarikaya, H Yildirim
Applied Mathematics Letters 21 (10), 993-1000, 2008
602008
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20